Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A Bruck-Ryser type nonexistence theorem


Author: Stanley E. Payne
Journal: Bull. Amer. Math. Soc. 74 (1968), 922
MathSciNet review: 0228368
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. K. Goldhaber, A note concerning subspaces invariant under an incidence matrix, J. Algebra 7 (1967), 389–393. MR 0216362
  • 2. S. E. Payne, On the nonexistence of a class of configurations which are nearly generalized n-gons (to appear).
  • 3. S. E. Payne and M. F. Tinsley, On 𝑣₁×𝑣₂(𝑛,𝑠,𝑡) configurations, J. Combinatorial Theory 7 (1969), 1–14. MR 0244074


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12086-5